# SDR DALA2021112507237

- Difficulty date: November 24, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 AFT CABIN UTILITY AREA PASS/CREW L2 DOOR SILL AT FR68 HAS CORROSION. CORRECTIVE ACTION: REPLACED DOOR SILL PER A320 SRM 51-42-11. (2029497)
